Actions

XSEDE Quarterly Meeting Action Items and Decision Recording

Requested Sessions

Please submit any requested agenda items via the XSEDE Dec. Quarterly Topics form. (The agenda has been set. Please contact Ron Payne to request an agenda change.)

All requested agenda topics can be seen HERE.

 


Registration

Meeting Registration:

Preparation

Logistics

Dates:

Location:
Remote Sessions only
Please register above to receive the calendar appointment for the remote Quarterly Meeting sessions.

 


Agenda (Final)

Tuesday, December 6th

Plenary & Parallel 1 Session Coordinates

Skype Meeting      Conference ID: 67389049

Join by phone: +1 888 983 3631       Find a local number

Parallel 2 Session Coordinates

Skype Meeting      Conference ID: 5063822

Join by phone: +1 888 983 3631       Find a local number

 

Type

(Skype link)

Time (CST)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Plenary9:00am-9:25am25 minsGathering & WelcomeJohn TN/A 
Plenary9:25am-9:50am25 minsPM&R UpdateKarla G.
 

Scott W. 

PM&R Update - 20161206

 
Break9:50am-10:00am

10 mins

Break   
Plenary  10:00am-10:45am45 minsProject Improvement FundRon P.

Sonia N.

Project Improvement Fund - 20161206

 
Break10:45am-11:00am15 minsBreak   
Plenary  11:00am-11:45am45 minsBusiness Operations UpdateRon P.
 

Leslie F.

(no decisions or action items for this session)

 
Break11:45am-12:00pm15 minsBreak   
Parallel 112:00pm-12:45pm45 minsProposed Allocation Policy Changes

Dave H.

 

Sonia N.

RAS Allocation Policy Changes - 20161206

RAS Staff, John T., & Rudi E.
Break12:45pm-1:00pm15 minsBreak   
Parallel 11:00pm-1:45pm45 mins

UREP Activities

JP N./ Lee L.

Janet B.

UREP Activities - 20161206

Open to all
Break1:45pm-2:00pm15 minsBreak   
Parallel 12:00pm-2:45pm45 mins

ROI 2.0

Craig S./Nick B./ Lizanne D.

Laura H.

ROI 2.0 - 20161206

L2 Lead/Deputy, at least one L3 lead from each L2
Parallel 22:00pm-4:00pm120 minsIPR After Action Review (AAR)

Scott W.

Marques B.

IPR AAR - 20161206

PM&R, ER staff associated w/IPR process
Wednesday, December 7th

Plenary & Parallel 1 Session Coordinates

Skype Meeting      Conference ID: 67389049

Join by phone: +1 888 983 3631       Find a local number

Parallel 2 Session Coordinates

Skype Meeting      Conference ID: 5063822

Join by phone: +1 888 983 3631       Find a local number

Type

(Skype link)

Time (CST)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Plenary  9:00am-9:45am45 minsL2 Response to Climate Study

Ron P. &

all L2s

Lorna R.

L2 Response to Climate Study - 20161207

 
Break9:45am-10:00am15 minsBreak   

Parallel - Closed

10:00am-10:45am45 minsL2 Closed Session

Rudi E./

John T.

Ron P.

L2 Closed Session - 20161207

Closed session for PI, NSF, & L2s
Parallel 210:00am-10:45am45 minsPM&R - PY7 Planning & more

Karla G.

Marques B.

PM&R - PY7 Planning & more - 20161207

PM&R
Break10:45am-11:00am15 minsBreak   
Plenary  11:00am-11:45am45 minsSC16 Feedback:XSEDE Involvement & Booth

Kristin W.

 

Kandace T.

(no decisions or action items for this session)

 
Break11:45am-12:00pm15 minsBreak   
Plenary  12:00pm-12:25pm25 mins

XSEDE EMPOWER
(Expert Mentoring Producing Opportunities for Work, Education, and Research)

Jennifer H.

 

Aaron W.

XSEDE EMPOWER - 20161207

 
Plenary  12:25pm-12:50pm25 mins

2017 User Survey

Survey Reference Document

Julie. W./

Lizanne D.

Lorna R.

2017 User Survey - 20161207

 
Break12:50pm-1:00pm10 minsBreak   
Plenary  1:00pm-1:25am25 minsXMS Update

Matt J.

Matt J.

(no decisions or action items for this session)

 
Plenary  1:25pm-1:50pm25 minsGlobus Auth statusJP N.

Globus Auth status- 20161207

 
Break1:50pm-2:00pm10 minsBreak   
Parallel 12:00pm-2:45pm45 minsIPR1 After Action Review (AAR) Results

Scott W.

Leslie F.

IPR1 After Action Review (AAR) Results - 20161207

John T., L2s (if available)
Parallel 22:00pm-3:45pm105 mins

ECSS-Management JIRA Training and

Management Meeting

Module 1: PM JIRA Responsibilities

Module 2: L3 JIRA Responsibilities

Marques B./

Jay A.

Karla G.

(no decisions or action items for this session)

ECSS L2s & L3s
Break3:45pm-4:00pm15 minsBreak   

Parallel - Closed

4:00pm-5:00pm60 mins

XSEDE Budget Discussion

Ron P.

Laura H.

Closed session for only PI and Co-PIs

Conflicts

Generic Slide Template

XSEDE Google Slides template